# SDR BAQA085938

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,464 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: L316M30C1003
- Part serial: 0132
- Condition: Inaccurate
- Location: Tot
- Part time: 19 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TOT READS 800 WHEN ENGINE IS COLD. NO HARD CARD AVAILABLE. REPLACED WITH SERVICEABLE UNIT.
